Citation: Sonic. "Withdrawal from Hell: An Experience with Pregabalin (exp65280)". Erowid.org. Aug 29, 2007. erowid.org/exp/65280
I was prescribed this med for peripheral nerve pain secondary to a broken elbow. I was on it for at least two years. When my extended health benefits ran out I could no longer afford it and had to stop after a very short taper.
This is much worse than withdrawing from a benzo. I have severe insomnia, depression, tight chest, sweating alternating with chills, inability to think or concentrate properly.
Anyways, it has been two weeks and I have only seen a marginal lessening of the withdrawal symptoms. My Dr. put me on a diazepine (valium) taper to try to make it easier, but it hasn't helped much, not even the insomnia.
Word to the wise: don't get hooked on this stuff!
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.